<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 33, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 177—328
Time harmonic wave propagation in a nonhomogeneous medium
I. Ethem Anar
MSC numbers : 35J05, 76Q05, 35P25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 177—186
Semigroups which are not Weierstrass semigroups
Seon Jeong Kim
MSC numbers : 14H15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 187—191
Best simultaneous approximations from a convex subset
Sung Ho Park and Hyang Joo Rhee
MSC numbers : 41A28
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 193—204
The averaging theorem of Lefschetz coincidence numbers and estimation of Nielsen coincidence numbers
Chan Gyu Jang
MSC numbers : Primary 55M20; Secondary 54H25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 205—211
Representations of involutive semigroups
Youn Ki Chae and Keun Bae Choi
MSC numbers : 22A15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 213—219
A note on Jordan left derivations
Kil-Woung Jun and Byung Do Kim
MSC numbers : 16W25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 221—228
The image of a continuous strong higher derivation is contained in the radical
Kil-Woung Jun and Youn Whan Lee
MSC numbers : 46H99
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 229—232
Isomorphisms of $A^{(3)}_{\infty(i,k)}$
Young Soo Jo, Joo Ho Kang, and Kyu Min Cho
MSC numbers : 47D25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 233—241
Sasakian manifolds with cyclic-parallel Ricci tensor
Sung Baik Lee, Nam Gil Kim, Seung Gook Han, and Seong Soo Ahn
MSC numbers : 53C15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 243—251
Nilpotent action by an elementary amenable group and Euler characteristic
Jong Bum Lee and Chan Young Park
MSC numbers : 57S25, 16S90, 20C07
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 253—258
The option valuation when the security model is a process of mixed type
Won Choi
MSC numbers : 93E20, 90A09, 60G44, 60H10
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 259—265
Some examples of analytic irreducible plane curve singularities
Chung hyuk Kang and Sung Yeon Kim
MSC numbers : Primary 32S15. 14E15
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 267—275
A note on the $W^\ast$RNP in dual space
Ju Han Yoon
MSC numbers : Primary 28B
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 277—287
A duplication formula for the double gamma function $\Gamma_2$
June Sang Choi
MSC numbers : primary 33B99, secondary 11M99
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 289—294
A note on extremal convertible matrices
Suk-Geun Hwang, Si-Ju Kim, and Seok-Zun Song
MSC numbers : 53C25
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 295—302
Gottlieb groups of spherical orbit spaces and a fixed point theorem
D. S. Chun, K. H. Choi, and J. Pak
MSC numbers : Primary 55Q52, 57S17, 55M20
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 303—310
Linear transformations that preserve the assignment on $R=E_m$ and $S=(s_1,\cdot,s_n)$
Gwang Yeon Lee
MSC numbers : 05C50, 15A04
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 311—318
A hopf bifurcation in a double free boundary problem with pushchino dynamics
Yoon Mee Ham and Sang Sup Yum
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 319—328

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd